Academic Journals Database
Disseminating quality controlled scientific knowledge

Hypercyclic operators on spaces of block-symmetric analytic functions

ADD TO MY LIST
 
Author(s): V. V. Kravtsiv | Z. G. Mozhyrovska | A. V. Zagorodnyuk

Journal: Carpathian Mathematical Publications
ISSN 2075-9827

Volume: 5;
Issue: 1;
Start page: 59;
Date: 2013;
Original page

Keywords: Block-symmetric analytic functions | hypercyclic operator | symmetric translation operator

ABSTRACT
The paper contains proof of the hypercyclicity of ``symmetrictranslation'' on the algebras of block-symmetric analyticfunctions of bounded type on an isomorphic copy of $ell_1$
Why do you need a reservation system?      Affiliate Program